# SDR DALA201912237484

- Difficulty date: December 19, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N119DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50038
- Aircraft time: 1,323 hours, 589 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MTC-FOUND LONGERON MFG P/N C0238 3111-001 CRACKED. PERFORMED GVI OF REMAINING FRAMES-NO FURTHER DAMAGE NOTED. REPLACED LONGERON PER A220 ASRP BD500-A-J51-71-00-00AAA-663AA AND IPDP BD500-A-J53-82-85-07AAB-941A-D. (LP# 6515910)
